CFP last date
20 June 2024
Reseach Article

Inequalities for a Certain Class Of Analytic Functions

Published on May 2012 by Harjinder Singh, B. S. Mehrok
National Workshop-Cum-Conference on Recent Trends in Mathematics and Computing 2011
Foundation of Computer Science USA
RTMC - Number 12
May 2012
Authors: Harjinder Singh, B. S. Mehrok
060a70ad-d001-4d82-9c53-b30c689914b3

Harjinder Singh, B. S. Mehrok . Inequalities for a Certain Class Of Analytic Functions. National Workshop-Cum-Conference on Recent Trends in Mathematics and Computing 2011. RTMC, 12 (May 2012), 6-10.

@article{
author = { Harjinder Singh, B. S. Mehrok },
title = { Inequalities for a Certain Class Of Analytic Functions },
journal = { National Workshop-Cum-Conference on Recent Trends in Mathematics and Computing 2011 },
issue_date = { May 2012 },
volume = { RTMC },
number = { 12 },
month = { May },
year = { 2012 },
issn = 0975-8887,
pages = { 6-10 },
numpages = 5,
url = { /proceedings/rtmc/number12/6707-1105/ },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Proceeding Article
%1 National Workshop-Cum-Conference on Recent Trends in Mathematics and Computing 2011
%A Harjinder Singh
%A B. S. Mehrok
%T Inequalities for a Certain Class Of Analytic Functions
%J National Workshop-Cum-Conference on Recent Trends in Mathematics and Computing 2011
%@ 0975-8887
%V RTMC
%N 12
%P 6-10
%D 2012
%I International Journal of Computer Applications
Abstract

The object of the present paper is to obtain the sharp coefficient inequalities for a certain class of normalized functions analytic in the unit disc .

References
  1. M. P. Chen, On the regular functions satisfying Re{f(z)/z} > ?, Bull. Inst. Math. Acad. Sinica, 3 (1975), 65–70.
  2. P. L Duren. , Univalent Functions, Springer-Verlag(1983).
  3. R. M. Goel, On functions satisfying Re{f(z)/z} > ?, Publ. Math. Debrecen, 18( 1971), 111-117.
  4. R. J. Libera and E. J. Zlotkiewiez, Coefficients Bounds for the Inverse of a Function with Derivative in P, Proc. of the Amer. Math. Soc. , 87(1983), 251-257.
  5. Z. Nehari, Conformal Mapping, McGraw-Hill Book, Company, Inc. , New York, 1952, 209-24.
  6. S. Owa and J. Kang, A property of certain analytic functions, Bull. Korean Math. Soc. 32(1995), 201-204.
  7. K. Yamaguchi, On functions satisfying Re {f (z)/z} > 0 , Proc. Amer. Math. Soc. 17 (1966), 588–591.
Index Terms

Computer Science
Information Sciences

Keywords

Analytic Functions Carath Odory Functions Subordinations Coefficient Inequality